You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Geometry of Forking in Simple Theories
The Journal of Symbolic Logic
Vol. 71, No. 1 (Mar., 2006), pp. 347-359
Published by: Association for Symbolic Logic
Stable URL: http://www.jstor.org/stable/27588452
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We investigate the geometry of forking for SU-rank 2 elements in supersimple ω-categorical theories and prove stable forking and some structural properties for such elements. We extend this analysis to the case of SU-rank 3 elements.
The Journal of Symbolic Logic © 2006 Association for Symbolic Logic